Translator Disclaimer
May 2020 Fujita’s Freeness Conjecture for T-Varieties of Complexity One
Klaus Altmann, Nathan Ilten
Michigan Math. J. 69(2): 323-340 (May 2020). DOI: 10.1307/mmj/1574326879

Abstract

We prove Fujita’s freeness conjecture for Gorenstein complexity-one T-varieties with rational singularities.

Citation

Download Citation

Klaus Altmann. Nathan Ilten. "Fujita’s Freeness Conjecture for T-Varieties of Complexity One." Michigan Math. J. 69 (2) 323 - 340, May 2020. https://doi.org/10.1307/mmj/1574326879

Information

Received: 8 May 2018; Revised: 11 January 2019; Published: May 2020
First available in Project Euclid: 21 November 2019

zbMATH: 07244375
MathSciNet: MR4104376
Digital Object Identifier: 10.1307/mmj/1574326879

Subjects:
Primary: 14C20 , 14M25

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • May 2020
Back to Top